# SDR AALA20050349

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WAS SHUT DOWN IN FLIGHT DUE TO LOSS OF OIL QUANTITY AND OIL PRESSURE AT FLIGHT LEVEL 360.  SINGLE ENGINE OPERATION FOR 90 MINUTES.  AIRCRAFT DIVERTED TO MIA.  REPLACED NR 1 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
